MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Model Number IPN924166
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while peeling the sheath, the inserter tore off one of the white wings.The patient was not harmed , and the inserter was able to pull the remaining sheath out of the patient's skin and proceed with insertion.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported while peeling the sheath, the inserter tore off one of the white wings.The patient was not harmed, and the inserter was able to pull the remaining sheath out of the patient's skin and proceed with insertion.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath for investigation.Signs of use in the form of biological material were observed on the sheath.Visual examination revealed one sheath tab was separated from the sheath body.A portion of the sheath body remained within the hub.The separation points appeared stretched and jagged.It was observed that the sheath did not fully tear along the score lines.One blue score line was partially separated/torn.The total length of the sheath body measured to be 2 7/8" which is within the specifications of 2 5/8"-2 7/8" per product drawing.The sheath outer diameter measured 0.09775", which is within the specification limits of 0.096"-0.102" per product drawing.The sheath inner diameter at the tip measured 0.078", which is within the specifications of 0.077"-0.078" per product drawing.A manual tug test confirmed the remaining tab was fully secured to the sheath body.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit instructs the user, "grasp tabs of peel-away sheath and pull away from the catheter, while withdrawing from vessel until sheath splits down its entire length." the report of a peel-away sheath tearing incorrectly was confirmed through complaint investigation of the returned sample.Visual examination revealed one sheath tab was separated from the sheath extrusion.The sheath met all relevant dimensional requirements.The appearance of the defect seems consistent with damage that occurred during the manufacturing process.Based on the customer report and the sample received, manufacturing caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16376521
Report Number9680794-2023-00068
Device Sequence Number6201199
Product Code LJS
UDI-Device Identifier10801902208702
UDI-Public10801902208702
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2023
Device Model NumberIPN924166
Device Catalogue NumberDLX-45552-CURVB
Device Lot Number13F22K0020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown